# SDR USAA011036

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 727
- Part time: 47,520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT FITTING CRACKED 5 INCHES, BS 727 BL 0 WL 203.  REMOVED AND REPLACED SUPPORT FITTING PER EO 5394G176.  (M)
